# SDR DHL2006364005

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG RED UNSAFE LIGHT ILLUMINATED ON S/O PANEL ON GEAR EXTENSION.  GEAR WARNING SOUNDED.  PERFORMED ABNORMAL FORWARD PANEL INDICATED 3 GREEN.  UNABLE TO DUPLICATE CONDITION.  CLEANED DOWNLOCK SWITCH CONNECTOR AT RIGHT MLG, OPS CHECKED GOOD PER MM 32-61-00.
